# SDR AALA20101220TUL02

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 60,950 hours, 25,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 11D MISSING GUARD.  REPLACED GUARD FOR SEAT 11D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
